# SDR 2020F00066

- Difficulty date: November 8, 2019
- Submitted: November 8, 2019
- Operation: General aviation
- Aircraft: N922A
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B20
- Engine time: 60,493 hours, 24,384 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: CON3062
- Part serial: LMDN5560
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

ON CLIMB OUT AT ABOUT 4000 MSL RIGHT ENGINE N1
REDUCED TO IDLE ON ITS OWN. CYCLED THROTTLE WITH
NOT CHANGE. AFTER LANDING ENGINE IDLE STAYED AT
30% N1 NO OTHER ABNORMAL INDICATIONS.
